# SDR 20000913SH008

- Difficulty date: August 29, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N1953U
- Make and model: Cessna TU206F
- Aircraft serial: U20602306
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6467682A1
- Part serial: K119926B
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CONTINUOUSLY LEAKING FROM PORT SIDE ENGINE COWL.  FOUND AT END OF FLIGHT.  POSSIBLE CAUSE, BROKEN DIAPHRAGM.  (X)
